| Model Number |
806455 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the occluder head would not calibrate.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
H3: 81 - evaluation is in progress, but not yet concluded.Per the perfusionist, the team continued to use the occluder head after the issue was mitigated by advice from the field service representative (fsr).
Additional Manufacturer Narrative
The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) connected the occluder head to lab use only (luo) testing equipment.The occluder passed all testing successfully during the evaluation.It was determined that the occluder head met specification.The service repair technician (srt) could not duplicate the reported complaint.The occluder performed as intended throughout testing at the service center.Release testing was performed.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.